# SDR FDEA201303200632

- Difficulty date: March 20, 2013
- Submitted: March 20, 2013
- Operation: Air carrier
- Aircraft: N728FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 581
- Aircraft time: 45,115 hours, 23,329 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: A2557157300200
- Condition: Delaminated
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FLOORBOARD 161AF SKIN DELAMINATED BY 3 FT X .5 FT ON 1 CORNER AND 10 X 2" ON OPPOSITE CORNER.  FABRICATED REPLACEMENT FLOORBOARD IAW DWG SRZ 25-011, REV E, DWG SRZ 25-005, REV J.
